I have been taking Zoloft for over two weeks now and my doctor has been getting me to slowly increase my dosage. He had me stop at 50mg and I was fine for the first two days but now I am experiencing side effects. When I go to sleep I constantly wake up, when I do sleep I have terrible nightmares that seem real, weakness, dizziness, and all day today I have been feeling really weird. I feel almost as if I am in a dream state. I called my doctor earlier and he scheduled an appointment for me to see him tomorrow. I just feel so sick and frightened right now it feels so hard to wait until tomorrow. I was rather reluctant to put up a post but I really need support to get through this tonight. Thank you.
Posts You May Be Interested In
A friend sent this to me..As far as I can see, grief will never truly end.It may become softer overtime, more gentleand some days will feel sharp.But grief will last as long as Love does - ForeverIt's simply the way the absence of your loved onemanifests in your heart. A deep longing accompaniedby the deepest Love some days. The heavy fog mayreturn and the next day, it may recede.Once again, it's...
I have my maxed amount of epidural shots of my cervical DDD....(and no one cares about my lumbar DDD)..... I've done physical therapy, muscle relaxers, Amitriptyline, Nortryptiline, desipramine.....narcotics... So I decided to go to a spine specialist and they have me on Gabapentin. Its been two weeks and it did nothing for my lumbar ever... but it did seem to help my cervical and arm/hand pain...